# SDR P5CA9900218

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Hinge
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU DOOR HINGE MOUNT BOLT AREA SKIN SURFACE CORROSION.  REMOVED CORROSION PER SRM 51-10-01 AND 51-10-02.
